Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26594
Title: Fully polynomial time approximation schemes for time-cost tradeoff problems in series-parallel project networks
Authors: Halman, N
Li, CL 
Simchi-Levi, D
Keywords: Approximation algorithms
Project management
Time-cost tradeoff
Issue Date: 2008
Publisher: Springer
Source: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics), 2008, v. 5171 LNCS, p. 91-103 How to cite?
Journal: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics) 
Abstract: We consider the deadline problem and budget problem of the nonlinear time-cost tradeoff project scheduling model in a series-parallel activity network. We develop fully polynomial time approximation schemes for both problems using K-approximation sets and functions, together with series and parallel reductions.
Description: 11th International Workshop on Approximation Algorithms for Combinatorial Optimization Problems, APPROX 2008 and 12th International Workshop on Randomization and Computation, RANDOM 2008, Boston, MA, 25-27 August 2008
URI: http://hdl.handle.net/10397/26594
ISBN: 3540853626
9783540853626
ISSN: 0302-9743
EISSN: 1611-3349
DOI: 10.1007/978-3-540-85363-3_8
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

27
Last Week
0
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.